Open Access
Translator Disclaimer
November 2002 Gaussian approximation theorems for urn models and their applications
Z. D. Bai, Feifang Hu, Li-Xin Zhang
Ann. Appl. Probab. 12(4): 1149-1173 (November 2002). DOI: 10.1214/aoap/1037125857

Abstract

We consider weak and strong Gaussian approximations for a two-color generalized Friedman's urn model with homogeneous and nonhomogeneous generating matrices. In particular, the functional central limit theorems and the laws of iterated logarithm are obtained. As an application, we obtain the asymptotic properties for the randomized-play-the-winner rule. Based on the Gaussian approximations, we also get some variance estimators for the urn model.

Citation

Download Citation

Z. D. Bai. Feifang Hu. Li-Xin Zhang. "Gaussian approximation theorems for urn models and their applications." Ann. Appl. Probab. 12 (4) 1149 - 1173, November 2002. https://doi.org/10.1214/aoap/1037125857

Information

Published: November 2002
First available in Project Euclid: 12 November 2002

zbMATH: 1014.60025
MathSciNet: MR1936587
Digital Object Identifier: 10.1214/aoap/1037125857

Subjects:
Primary: 62G10
Secondary: 60F15 , 62E10

Keywords: functional central limit theorems , Gaussian approximation , nonhomogeneous generating matrix , randomized play-the-winner rule , the law of iterated logarithm , urn model

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.12 • No. 4 • November 2002
Back to Top